# SDR DALA1121166904

- Difficulty date: February 2, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 75,877 hours, 34,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PULLING THRU FASTENER AT FUSELAGE STA 199 AND 12 IN BELOW LAP S20L.  COMPLIED WITH ERA 490197-14 ORIG AT SAA DURING HMV ON NR CARD 162059.
